Generalized besov spaces and their applications

Takeshi Kawazoe, Hatem Mejjaoli

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We define and study the Bessel potential and inhomogeneous Besov spaces associated with the Dunkl operators on Rd. As applications on these spaces we construct the Sobolev type embedding theorem and the paraproduct operators associated with the Dunkl operators, as similar to those defined by Bony. We also establish Strichartz type estimates for the Dunkl-Schrödinger equation and finally we study the problem of well posedness of the generalized heat equation.

Original languageEnglish
Pages (from-to)297-320
Number of pages24
JournalTokyo Journal of Mathematics
Volume35
Issue number2
DOIs
Publication statusPublished - 2012 Dec

Fingerprint

Dunkl Operators
Besov Spaces
Paraproduct
Bessel Potential
Embedding Theorem
Generalized Equation
Well-posedness
Heat Equation
Operator
Estimate

Keywords

  • Differential-difference equations
  • Dunkl operators
  • Inhomogeneous dunkl-besov space
  • Inhomogeneous dunkl-triebel-lizorkin space
  • Littlewood-Paley decomposition
  • Paraproduct operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Generalized besov spaces and their applications. / Kawazoe, Takeshi; Mejjaoli, Hatem.

In: Tokyo Journal of Mathematics, Vol. 35, No. 2, 12.2012, p. 297-320.

Research output: Contribution to journalArticle

Kawazoe, Takeshi ; Mejjaoli, Hatem. / Generalized besov spaces and their applications. In: Tokyo Journal of Mathematics. 2012 ; Vol. 35, No. 2. pp. 297-320.
@article{5d67ae989fce4198bb8fa76794988bd3,
title = "Generalized besov spaces and their applications",
abstract = "We define and study the Bessel potential and inhomogeneous Besov spaces associated with the Dunkl operators on Rd. As applications on these spaces we construct the Sobolev type embedding theorem and the paraproduct operators associated with the Dunkl operators, as similar to those defined by Bony. We also establish Strichartz type estimates for the Dunkl-Schr{\"o}dinger equation and finally we study the problem of well posedness of the generalized heat equation.",
keywords = "Differential-difference equations, Dunkl operators, Inhomogeneous dunkl-besov space, Inhomogeneous dunkl-triebel-lizorkin space, Littlewood-Paley decomposition, Paraproduct operator",
author = "Takeshi Kawazoe and Hatem Mejjaoli",
year = "2012",
month = "12",
doi = "10.3836/tjm/1358951320",
language = "English",
volume = "35",
pages = "297--320",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - Generalized besov spaces and their applications

AU - Kawazoe, Takeshi

AU - Mejjaoli, Hatem

PY - 2012/12

Y1 - 2012/12

N2 - We define and study the Bessel potential and inhomogeneous Besov spaces associated with the Dunkl operators on Rd. As applications on these spaces we construct the Sobolev type embedding theorem and the paraproduct operators associated with the Dunkl operators, as similar to those defined by Bony. We also establish Strichartz type estimates for the Dunkl-Schrödinger equation and finally we study the problem of well posedness of the generalized heat equation.

AB - We define and study the Bessel potential and inhomogeneous Besov spaces associated with the Dunkl operators on Rd. As applications on these spaces we construct the Sobolev type embedding theorem and the paraproduct operators associated with the Dunkl operators, as similar to those defined by Bony. We also establish Strichartz type estimates for the Dunkl-Schrödinger equation and finally we study the problem of well posedness of the generalized heat equation.

KW - Differential-difference equations

KW - Dunkl operators

KW - Inhomogeneous dunkl-besov space

KW - Inhomogeneous dunkl-triebel-lizorkin space

KW - Littlewood-Paley decomposition

KW - Paraproduct operator

UR - http://www.scopus.com/inward/record.url?scp=84884861592&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84884861592&partnerID=8YFLogxK

U2 - 10.3836/tjm/1358951320

DO - 10.3836/tjm/1358951320

M3 - Article

AN - SCOPUS:84884861592

VL - 35

SP - 297

EP - 320

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -